SPAS TABLETS


SPAS TABLETS

Dicyclomine is an antispasmodic, having direct intestinal and other smooth muscle relaxant activity. It belongs to a class of medications called anticholinergics. Paracetamol is a Non-steroidal anti-inflammatory drug, clinically proven analgesic / antipyretic. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.

Category:

Product Description

PACKING:
36x20x15 tablets

COMPOSITION:
Each uncoated tablet contains:
Dicyclomine Hydrochloride
I.P.
20 mg
Paracetamol
I.P.
325 mg
Excipients
q.s.

DESCRIPTION:
Dicyclomine is an antispasmodic, having direct intestinal and other smooth muscle relaxant activity. It belongs to a class of medications called anticholinergics. Paracetamol is a Non-steroidal anti-inflammatory drug, clinically proven analgesic / antipyretic. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.

MECHANISM OF ACTION:
Dicyclomine relieves muscle spasms and cramping in the gastrointestinal tract by blocking the activity of acetylcholine on cholinergic (or muscarinic) receptors on the surface of muscle cells. Paracetamol works by reducing the production of prostaglandins in the brain and spinal cord.

INDICATIONS:
Spasmodic dysmenorrhoea, gastrointestinal distress.

CONTRAINDICATIONS:

Hypersensitivity to any ingredients of the medication.

SIDE EFFECTS:
Nausea, headache, dizziness, rash, dry mouth, fatigue.

DOSAGE:
As prescribed by the physician.

WARNING:
Overdosage of paracetamol can cause liver damage.

STORAGE:
Store in a cool place. Protect from direct sunlight.

PRESENTATION: 20×15 tablets in a cardboard carton.

BARCODE:
0108906044105713
0118906044105710
0128906044105717


Leave a Reply

Your email address will not be published.